| Model Number |
DRT150 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the preloaded multifocal toric intraocular lens (iol) was fully inserted and then removed and replaced in the same procedure due to the lens being cracked.The procedure was completed using another johnson and johnson iol of the same model and diopter.No medical intervention, such as vitrectomy, sutures, or incision enlargement, was required.There was no patient injury.The patient is doing well post-surgery.No further information was provided.
Additional Manufacturer Narrative
Section a2, a3a, a3b, a4, a5 and a6: unknown/not provided.Section d6a: if implanted, give date: not applicable, as lens was removed/replaced during the same procedure.Section d6b: if explanted, give date: not applicable, as lens was removed/replaced during the same procedure.Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts were made to obtain the missing information; however, no additional information has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional information: device available for evaluation? yes.Date returned to manufacturer: nov 17, 2025.Section h3: device evaluated by manufacturer: yes.Device evaluation: visual inspection under magnification was performed on the suspect product.A stress mark was observed on the cartridge leading to a cartridge tip crack.Viscoelastic was observed inside the cartridge.The plunger rod, handpiece, and lens module were inspected and no issues were identified.The lens was inspected revealing that the lens was cut in half and damage on the edge was observed.The complaint issue "lens damaged" was identified during product evaluation; however, based on the complaint investigation results the complaint issue could not be confirmed to be related to the manufacturing or design process.Therefore, there is no indication of a product deficiency or product malfunction.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Corrected data: upon further review it was noted that section g4: pma/510(k) number in the initial mdr was inadvertently submitted missing the ¿p¿ before the numerical value.The complete number is p980040.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Corrected data: upon further review it was noted that section g3: date received by manufacturer in the follow up 2 mdr was inadvertently submitted with the incorrect date of dec 26, 2025, but should be dec 15, 2025.Therefore, this supplemental report is capturing the corrected date.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.